# SDR 95ZZZX2369

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Defective
- Location: Engine
- Component: 6887190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COULD NOT MAKE SMOOTH 'BEEP' ADJUSTMENTS.  REMOVED AND REPLACED UNIT.  FELT A NOTCH IN THE ROTATION OF THE LEVER ARM.  UNIT SENT TO BE REPAIRED ON ALLISON 250 REPORT A160119.
